Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have anger issues with high sugar

I ahve diabetes type 2 and I ahve really had access to medicine since Early part of Nov. which is when I lsot my job so the money isnt there for the medicine. I used my last pay check to pay rent and stuff like that but no medicine. durhing the rest of nov me and my girlfriend started to argue more and more well when dec rolled arund it was bad always arguing and we didnt spend shrismas with each because of it. after the new year I was basically out of food and she and her mom brought me food but I conserved food and you know we started getting along better it seems without the larger intake of food that my sugar wasnt up high and i wasnt flying off the hook like in nov and dec the stress was awful then but the sugar levels got better with not eating as much and we got along much better well the I got some money with foodstamp and went and got some food and then was taken to the food bank to get some food and then that ran out but then i got more food stamps well during the time i didnt ahve as much food we didnt argue much at all but when i got the last amount of foodstamps boy the shit hit the fan and all hell broke lose high sugar mean anger for me low sugar means i am fine I ahve gotsome money coming from something I ahve invested I guess so it will be ehre on monday or tuesday but the high blood augar is ruined our relationship I am am pleading with her to hang in there until I get my money and then get to the Dr. and get checked out and some new medicine. Do you see this food balance and nt eating right without medicine with diabetes as a source of my anger?
Asked On : Mon, 1 Mar 2010
Answers:  2 Views:  406
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

At the beginning of the above post I said I had access to medicine but meant to say I didnt ahve access

Answered: Mon, 1 Mar 2010
  Anonymous's Response

Can someone please help me? I am desparate.

Answered: Mon, 1 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor